# SDR 98ZZZX2790

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N76PE
- Make and model: Bell 206B
- Aircraft serial: 1818
- System (JASC): 6710 · Main Rotor Control
- Part: Pitch Link
- Part number: 2060103423
- Condition: Cracked
- Location: Pylon
- Component: 206010350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS AT END OF TUBE WHERE ADJUSTMENT INSERT LOCATED (206-010-356-001).  AIRCRAFT TOTAL TIME 9,500 HOURS.  FOUND DURING 100-HOUR INSPECTION..
